# SDR DALA2021040501992

- Difficulty date: December 31, 2019
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N727TW
- Make and model: Boeing 757231
- Aircraft serial: 30340
- Aircraft time: 73,055 hours, 18,061 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6813 WHEN PERFORMING THE INSPECTIONS REQUESTED PER WC 5720-01100-0101B, CRACKS WERE FOUND ON THE BOREHOLES OF THE RHS WING UPPER SKIN HOLES #2, 4, 5, 12, 13, 16, 17 & 18, COMMON TO THE PYLON SUPPORT DRAG FITTINGS. SUBSEQUENTLY, CRACKS WERE REMOVED BY CONCENTRICALLY REAMING HOLES #12, 16 & 18, AND INSTALLING OVERSIZE FASTENERS ON THOSE LOCATIONS. CORRECTIVE ACTION: REF ERA 584089-14 REV A. (1425497)
